# SDR CALA0800307

- Difficulty date: March 11, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC150518761
- Condition: Missing
- Location: Bs 348-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ATTACH BRACKET FOR STIFFENERS ON TOP AND BOTTOM OF INTERCOSTAL, BETWEEN FRAMES STA 348 & 360, AT STR 8 LT LOCATION, FASTENERS (4) MISSING (MARKED).  INSTALLED 4 FASTENERS AT INBOARD ATTACH BRACKET FOR STIFFENERS ON TOP & BOTTOM OF INTERCOSTAL BETWEEN FRAMES 348 & 360 AT STR 8LT PER PACE EA 641-53-001 CAL AND EC/RA 5310-04742.
